# SDR ABXA020282

- Difficulty date: October 23, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 58,506 hours, 54,900 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105035
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT CUSP WEB AT FS 1039 AND LONGERON 18. REPAIRED CUSP IAW DC-9 SRM 53-01.
